# SDR 2007UALA01135

- Difficulty date: April 12, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 44,524 hours, 16,293 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 22 EMERGENCY LIGHT MISSING FWD BULB SOCKET.  [SUP 5-1-07]  REPLACED LIGHT ASSY. OPS CHECKS GOOD.
